MathSciNet Relay Station
MathSciNet bibliographic data
MR670921 (84c:32029) 32L10 (32C35 32J20)
Ancona, Vincenzo Faisceaux amples sur les espaces analytiques. (French) [Ample sheaves on analytic spaces] Trans. Amer. Math. Soc. 274 (1982), no. 1, 89–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement